# SDR SWAA2022081536602

- Difficulty date: July 30, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 19,786 hours, 9,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR L/H TRANSITION ANGLE STA. 500C (+12) HAS CORROSION AROUND FASTENER HOLE. / [01] REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] 1. ABUYE KEBEDE (TECHNICIAN); 01-AUG-2022 08:17 UTC REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. VERIFIED.;[03] CUT AND REMOVED DAMAGED L/H TRANSITION ANGLE PER SRM 53-00-53-2R-5.;[04] 3. ABUYE KEBEDE (TECHNICIAN); 02-AUG-2022 09:24 UTC CUT AND REMOVED DAMAGED L/H TRANSITION ANGLE PER SRM 53-00-53-2R-5. C/W RII INSPECTION.;[05] OK TO INSTALL;[06] INSTALLED REPAIR PER SRM 53-00-53-2R-5;[07] INSTALLED BONDED NUT PLATES PER SRM 51-40-10-2R-0;[08] INSPECTED INSTALLED REPAIR;[09] WORK PERFORMED     CERTIFICATION     INDEPENDENT INSPECTION 1. HERNANDEZ; ANDY (COMPLETE) 10-AUG-2022 08:05:49 ACCOMPISHED PUSH TEST ON BONDED NUT PLATES FWD CARGO L/H TRANSITION ANGLE REPAIR ( YELLOW 70 IN LBS.) IAW SRM 51-40-10-2R01. C/W INSPECTION.;[10] VERIFIED ALL STEPS COMPLETED AND SIGNED OFF.;[11] 10. ERIC GRASKEY (TECHNICIAN); 10-AUG-2022 08:13 UTC VERIFIED ALL STEPS COMPLETED AND SIGNED OFF. C/W INSPECTION.
